# SDR 06232005

- Difficulty date: June 23, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 31,159 hours, 34,307 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: E/E Bay
- Component: Smoke Detector
- Component part number: 72111211000
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT.
